Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7, Issue 3, Pages 549-563

The quasi-stationary approximation for the Stefan problem with a convective boundary condition

1Mathematics and Statistics Research Engineering, Physics and Mathematics Division, Oak Ridge National Laboratory, Oak Ridge 37830, Tennessee, USA
2Department of Mathematics, The University of Tennessee, Knoxville 37996-1300, Tennessee, USA

Received 25 August 1983

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.